# SDR FDEA202101030005

- Difficulty date: January 3, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 85,873 hours, 18,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR EVAC SLIDE REMOTE PRESS INDICATOR  DOES NOT TEST.   L-1 ENTRY DOOR EVAC SLIDE REMOTE  PRESS INDICATOR  INOP.   REMOVED AND REPLACED REMOTE PRESSURE INDICATOR  ASSEMBLY PER MD11 AMM 25-61-04-4 AND MD11 IPC  25-61-05-01 ITEM 160.  PERFORMED OPERATIONAL TEST   OF THE REMOTE PRESSURE INDICATOR IAW MD11 AMM 25-61-04-5.  OPERATIONAL TEST PASSED.
